# SDR SWAA2022101157298

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 69,585 hours, 41,059 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN ANGLED TUBING BRACKET JUST OUTBOARD AND AT THE FORWARD SIDE OF NACELLE FITTING R2 CRACKED / [01] WORK COMPLIED WITH ON ATTACHED AERO TEAM W/O# 66-22211
